# SDR SWI2025F01678

- Difficulty date: September 17, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 43,655 hours, 32,983 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Transcowl
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER TRANSCOWL INBD SLIDER IS CHAFED/GOUGED  (C-CHECK RO 11/30/2025)COMPLIED WITH REPAIR OF THE LH ENGINE UPPER TRANSCOWL INBD SLIDER REF CRJ 700 REO 670-54-21-1767, REV. --, 2025-09-26. CLEARANCE AND GAP CHECKS ARE GOOD. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
